# SDR CALA2024052901602

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 89,347 hours, 19,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OFF EMERGANCY PATH LIGHT LENS MISSING VIA POSITION OPPOSITE LAV A / QTY 2 EMERGENCY LIGHT LENSES AT FWD GALLEY CART LOCATIONS 235 & 236 REPLACED AS REQUIRED. PARTS USED:  81101-33801,QTY :2
